Fixed point theorems for non-self mappings in symmetric spaces under phi-weak contractive conditions and an application to functional equations in dynamic programming

Calogero Vetro, Mohammad Imdad, Zoran Kadelburg, Sunny Chauhan

Risultato della ricerca: Article

15 Citazioni (Scopus)

Abstract

In this paper, we prove some common fixed point theorems for two pairs of non-self weakly compatible mappings enjoying common limit range property, besides satisfying a generalized phi-weak contractive condition in symmetric spaces. We furnish some illustrative examples to highlight the realized improvements in our results over the correspondingrelevant results of the existing literature. We extend our main result to four finite families of mappings in symmetric spaces using the notion of pairwise commuting mappings. Finally, we utilize our results to discuss the existence and uniqueness of solutions of certain system of functional equations arising in dynamic programming.
Lingua originaleEnglish
pagine (da-a)469-479
Numero di pagine11
RivistaApplied Mathematics and Computation
Volume227
Stato di pubblicazionePublished - 2014

Fingerprint

Symmetric Spaces
Dynamic programming
Functional equation
Dynamic Programming
Fixed point theorem
Commuting Mappings
Weakly Compatible Mappings
Existence and Uniqueness of Solutions
Common Fixed Point
Pairwise
Range of data

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cita questo

@article{2cd6bccbe3c4441ba8b4664b52f6ace6,
title = "Fixed point theorems for non-self mappings in symmetric spaces under phi-weak contractive conditions and an application to functional equations in dynamic programming",
abstract = "In this paper, we prove some common fixed point theorems for two pairs of non-self weakly compatible mappings enjoying common limit range property, besides satisfying a generalized phi-weak contractive condition in symmetric spaces. We furnish some illustrative examples to highlight the realized improvements in our results over the correspondingrelevant results of the existing literature. We extend our main result to four finite families of mappings in symmetric spaces using the notion of pairwise commuting mappings. Finally, we utilize our results to discuss the existence and uniqueness of solutions of certain system of functional equations arising in dynamic programming.",
author = "Calogero Vetro and Mohammad Imdad and Zoran Kadelburg and Sunny Chauhan",
year = "2014",
language = "English",
volume = "227",
pages = "469--479",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier Inc.",

}

TY - JOUR

T1 - Fixed point theorems for non-self mappings in symmetric spaces under phi-weak contractive conditions and an application to functional equations in dynamic programming

AU - Vetro, Calogero

AU - Imdad, Mohammad

AU - Kadelburg, Zoran

AU - Chauhan, Sunny

PY - 2014

Y1 - 2014

N2 - In this paper, we prove some common fixed point theorems for two pairs of non-self weakly compatible mappings enjoying common limit range property, besides satisfying a generalized phi-weak contractive condition in symmetric spaces. We furnish some illustrative examples to highlight the realized improvements in our results over the correspondingrelevant results of the existing literature. We extend our main result to four finite families of mappings in symmetric spaces using the notion of pairwise commuting mappings. Finally, we utilize our results to discuss the existence and uniqueness of solutions of certain system of functional equations arising in dynamic programming.

AB - In this paper, we prove some common fixed point theorems for two pairs of non-self weakly compatible mappings enjoying common limit range property, besides satisfying a generalized phi-weak contractive condition in symmetric spaces. We furnish some illustrative examples to highlight the realized improvements in our results over the correspondingrelevant results of the existing literature. We extend our main result to four finite families of mappings in symmetric spaces using the notion of pairwise commuting mappings. Finally, we utilize our results to discuss the existence and uniqueness of solutions of certain system of functional equations arising in dynamic programming.

UR - http://hdl.handle.net/10447/86124

UR - http://dx.doi.org/10.1016/j.amc.2013.11.014

M3 - Article

VL - 227

SP - 469

EP - 479

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

ER -